# SDR CALA2022071301720

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Frame 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B757-53-3-0571 FRAME 1540LH - PSU SUPPORT TRAIL ATTACHMENT CLIP TO FRAME INTERFACE - INBD RIVET - FRAME AFT SIDE HOLE CRACKED EXTENDING FROM RIVET HOLE. TRANSCRIBED FROM HAECO GSO NR 9281089 REPAIRED CRACKED FRAME AT STA 1540 BETWEEN STR BL - 9L IAW B757- 200 SRM 53-00-07-2R-8, REPAIR B. HAECO GSO MECH V893980 INSP QC4 67 REPAIR CHANNEL). REPAIRED THE ADDITIONAL 2 EA HOLES IAW B757-200 WHICHEVER COMES FIRST. HAECO GSO MECH V901143 INSP QC302 SRM 53-00-07-1A-3 AT STA 1540 FRAME BTW 8L-9L, BOTH REPAIRS ARE CATEGORY B AND REQUIRE SUPPLEMENTAL INSPECTIONS AT 12,000 FLIGH T CYCLES FROM REPAIR INSTALL OR 50,000 AIRFRAME FLIGHT CYCLES REPAIRED CRACKED FRAME AT STA 1540 BTW STR 8L-9L IAW B757-200 SR M 53-00-07-2R-0 REP 8. DURING PROCESS OF LOCATING AND DRILLING R EPAIR FASTENER HOLES, 2 EA ADDITIONAL HOLES WERE DRILLED IN THE INBOARD CHORD OF THE FRAME (1 EA ABOVE AND 2 EA BELOW THE -2 HOLES, 2EA ADD HOLES LOCATED ON THE I/B CHORD OF FRAME. REPAIRE 540 FRAME BTW STR 8L & 9L. BOTH REPAIRS ARE CATEGORY B & REQUIRE FRAME FC, WHICEVER COMES FIRST(INITIAL), REPEATS EVEY 12,000 FC D THE 2EA ADDITIONAL HOLES IAW B757-200 SRM53-00-07-1A-3 AT STA1 SUPPLEMENTAL INSPECTIONS AT 12,000 FC FROM REPAIR OR 50,000 AIR (ZONE 3). REPAIRED CRACKED FRAME AT STA1540 BTW STR 8L & 9L IAW B757-2SRM5 3-00-07-2R-8 REPAIR 8. WHILE LOCATING & DRILLING REPAIR FASTENER INSPECTED FRAME AND 2EA ADDITIONAL HOLE REPAIRS WITH NO DEFECTS NOTED.
